Volume 29, Issue 4
Square Root Functional Equation on Positive Cones

H. Rezaei

Anal. Theory Appl., 29 (2013), pp. 333-341

Published online: 2013-11

Preview Full PDF 259 771
Export citation
  • Abstract

A square root functional equation on positive cones of$C^{\ast}$-algebras is introduced and its solution andHyers-Ulam-Rassias stability are investigated.

  • Keywords

Hyers-Ulamstability fixed point additive functional equation

  • AMS Subject Headings

39B52 47H10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{ATA-29-333, author = {H. Rezaei}, title = {Square Root Functional Equation on Positive Cones}, journal = {Analysis in Theory and Applications}, year = {2013}, volume = {29}, number = {4}, pages = {333--341}, abstract = {A square root functional equation on positive cones of$C^{\ast}$-algebras is introduced and its solution andHyers-Ulam-Rassias stability are investigated.}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2013.v29.n4.2}, url = {http://global-sci.org/intro/article_detail/ata/4527.html} }
Copy to clipboard
The citation has been copied to your clipboard